| Model Number |
FX3610SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
04/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration, 5 years and 9 months after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.Bone resorption was observed during the implant removal surgery.Bone augmentation material was not used in implant placement surgery.The patient will need another surgical intervention.
Additional Manufacturer Narrative
Please see attached summary memo.